# SDR EIA2000156

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - DURING REPLACEMENT OF LEFT FORWARD OVERWING LONGERON IN LEFT WLG W/W, FOUND LONGERON ATTACH HORIZONTAL WEB HEAVY CORROSION AT BS 1301.  CORROSION REMOVED PER SRM 51-10-01.  BLEND OUT CORROSION DEPTH .08 INCH, WIDTH 4 INCHES, LENGTH 3 INCHES OUT OF SRM 53-10-01 LIMITS.  REPAIRED LEFT LONGERON HORIZONTAL WEB PER SRM 51-40-02 FIG 1 AND HAECO SRWS 916878.  (M)
